# SDR USAA119901

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000677
- Condition: Discharged
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT L-1 DOOR AND COCKPIT DOOR WON'T TEST.  REPLACED EMERGENCY EXIT LIGHTS (S/N 2019 AND 4459) AT L-1 DOOR AND COCKPIT DOOR.  (M)
